2023 ON FINITE GK-DIMENSIONAL NICHOLS ALGEBRAS OF DIAGONAL TYPE: RANK 3 AND CARTAN TYPE
Iván Angiono, Agustín García Iglesias
Author Affiliations +
Publ. Mat. 67(2): 757-793 (2023). DOI: 10.5565/PUBLMAT6722311

Abstract

This paper contributes to the proof of the conjecture posed in [5], stating that a Nichols algebra of diagonal type with finite Gelfand–Kirillov dimension has a finite (generalized) root system. We prove the conjecture assuming that the rank is 3 or that the braiding is of Cartan type.

Citation

Download Citation

Iván Angiono. Agustín García Iglesias. "ON FINITE GK-DIMENSIONAL NICHOLS ALGEBRAS OF DIAGONAL TYPE: RANK 3 AND CARTAN TYPE." Publ. Mat. 67 (2) 757 - 793, 2023. https://doi.org/10.5565/PUBLMAT6722311

Information

Received: 18 June 2021; Revised: 5 November 2021; Published: 2023
First available in Project Euclid: 29 June 2023

MathSciNet: MR4609019
zbMATH: 07720478
Digital Object Identifier: 10.5565/PUBLMAT6722311

Subjects:
Primary: 16T05

Keywords: Gelfand–Kirillov dimension , Hopf algebras , Nichols algebras

Rights: Copyright © 2023 Universitat Autònoma de Barcelona, Departament de Matemàtiques

JOURNAL ARTICLE
37 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

Vol.67 • No. 2 • 2023
Back to Top